# SDR SWAA2024022948456

- Difficulty date: February 3, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MARKER BEACON ANTENNA ACCESS PANEL 192F BODY STATION 616 AT KEEL BEAM.   REPLACED MARKER BEACON ANTENNA PANEL 192F AT LOWER FUSELAGE I.A.W B737-700 AMM 34-32-11-401-NG; PERFORMED TEST OF THE MARKER BEACON ANTENNA; TEST IS OK.
